# SDR AALA202110019279

- Difficulty date: September 16, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 49,158 hours, 23,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Air Frame
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 290 AT 310KTS .80M-FLIGHT ATTENDANTS NOTICED AIR FRAME VIBRATION. ONLY LIGHT IN COCKPIT LESSENED WHEN SLOWED. MODERATE VIBRATION FROM CABIN.  MAINTENANCE ACCOMPLISHED FREE PLAY CHECKS ON THE LEFT AND RIGHT ELEVATORS AND THE RUDDER WITH NO FINDINGS NOTED. FOUND LEFT AND RIGHT NOSE LANDING GEAR DOORS TO HAVE PLAY BUT DETERMINED IT WAS WELL WITH IN LIMITS WITH NO MAINTENANCE ACTION REQUIRED. NO ADDITIONAL MAINTENANCE WAS ACCOMPLISHED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
